UM  > Faculty of Science and Technology  > DEPARTMENT OF MATHEMATICS
Affiliated with RCfalse
On robust and adaptive finite volume methods for steady euler equations
Hu, Guanghui1,2; Meng, Xucheng2; Tang, Tao3
Conference Name16th International Conference on Hyperbolic Problems: Theory, Numerics and Applications, 2016
Source PublicationSpringer Proceedings in Mathematics and Statistics
Conference Date8 1, 2016 - 8 5, 2016
Conference PlaceAachen, Germany
Author of SourceSpringer New York LLC

In this paper, a robust and adaptive framework of finite volume solutions for steady Euler equations is introduced. On a given mesh, the numerical solutions evolve following the standard Godunov process and the algorithm consists of a Newton method for the linearization of the governing equations and a geometrical multigrid method for solving the derived linear system. To improve the simulations, an h-adaptive method is proposed for more efficient discretization by means of local refinement and coarsening of the mesh grids. Several numerical issues such as the regularization of the system, selection of the reconstruction patch, treatment of the curved boundary, as well as the design of the error indicator will be discussed in detail. The effectiveness of the proposed method is successfully examined on a variety of benchmark tests, and it is found that all simulations can be implemented well with one set of parameters, which shows the robustness of the method. © Springer International Publishing AG, part of Springer Nature 2018.

Fulltext Access
Citation statistics
Cited Times [WOS]:0   [WOS Record]     [Related Records in WOS]
Document TypeConference paper
Affiliation1.UM Zhuhai Research Institute, Zhuhai; Guangdong Province, China;
2.University of Macau, China;
3.Southern University of Science and Technology, Shenzhen; Guangdong Province, China
First Author AffilicationUniversity of Macau
Recommended Citation
GB/T 7714
Hu, Guanghui,Meng, Xucheng,Tang, Tao. On robust and adaptive finite volume methods for steady euler equations[C]//Springer New York LLC,2018:21-40.
APA Hu, Guanghui,Meng, Xucheng,&Tang, Tao.(2018).On robust and adaptive finite volume methods for steady euler equations.Springer Proceedings in Mathematics and Statistics,237,21-40.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Hu, Guanghui]'s Articles
[Meng, Xucheng]'s Articles
[Tang, Tao]'s Articles
Baidu academic
Similar articles in Baidu academic
[Hu, Guanghui]'s Articles
[Meng, Xucheng]'s Articles
[Tang, Tao]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Hu, Guanghui]'s Articles
[Meng, Xucheng]'s Articles
[Tang, Tao]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.